# SDR 97UAL900193

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1852U
- Make and model: Doug DC-10-30
- Aircraft serial: 47811
- Engine: Ge CF650C2
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: 65607
- Condition: Failed
- Location: Nr 3 Engine
- Part time: 16,000 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR THREE HYDRAULIC QUANTITY DECREASED TO ZERO.  DIVERTED TO HNL.  1-3 REVERSIBLE MOTOR PUMP SHAFT BEARINGS FAILED, DAMAGING THE SHAFT SEAL.  REPLACED MOTOR PUMP AND ENGINE DRIVEN HYDRAULIC PUMPS ON NR 3 ENGINE.  PART TOTAL CYCLES, 4,500.
